| Catalog Number |
53814G |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the catheters cause bleeding sometimes.Patient also stated that the sleeve slides off too easily and sometimes falls off onto the floor.It is unclear if the lot number was requested.No additional information provided.No medical intervention was reported.Per customer via phone on 16apr2025, it was reported that the green sleeve slides down an seemed too loose.Millimeters between sleeve and catheter should have been snugger.They stated that when patient had the bleeding patient did not do anything different.They stated that patient applied the catheter slow and it seemed like it got suck.Patient said it happened about 3 times.Patient suggested that the end of the catheters be more rounded off(smoother) instead of pointy.No sample.They will check to see if they have a lot and call back.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.The instructions for use were found adequate and state the following: 1.Always wash hands prior to use.2.Open the catheter package by gripping the white v notch and tearing downwards until insertion sleeve is fully exposed.3.If desired, use the adhesive label on the back of the package to hang the package on a nearby dry vertical surface while preparing to catheterize.4.Clean the opening to the urethra- and the surrounding area.Wipe from front to back to avoid fecal contamination.Wash your hands again.5.Hold the insertion sleeve with your dominant hand and squeeze it to grip the catheter shaft as you remove the catheter from the pack.Next, hold the catheter funnel above the insertion sleeve with your other hand and slide the insertion sleeve down the shaft, stopping at about 6 from the tip.Release the funnel.Using the insertion sleeve to hold the catheter firmly, gently pass the tip of the catheter into your urethra until the insertion sleeve nears the meatus.Repeat until urine starts to flow.Note: if you are using a coude tip catheter, the raised notch on the catheter funnel will indicate the orientation in which the tip curves upward.Ensure that the coude indicator notch is facing upwards during insertion.6.Keep the catheter steady until urine stops flowing.When urine stops flowing, slowly withdraw the catheter, stopping if flow starts again, until the last few drops have drained.Check the color, odor and clarity of the urine.Any changes may need to be reported to a health care professional.Disposal 7.Place the catheter back into the package and dispose in accordance with accepted medical practice and applicable local, state and federal laws and regulations.Do not flush down the toilet.8.Wash hands.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the catheters cause bleeding sometimes.Patient also stated that the sleeve slides off too easily and sometimes falls off onto the floor.It is unclear if the lot number was requested.No additional information provided.No medical intervention was reported.Per customer via phone on 16apr2025, it was reported that the green sleeve slides down an seemed too loose.Millimeters between sleeve and catheter should have been snugger.They stated that when patient had the bleeding patient did not do anything different.They stated that patient applied the catheter slow and it seemed like it got suck.Patient said it happened about 3 times.Patient suggested that the end of the catheters be more rounded off (smoother) instead of pointy.No sample.They will check to see if they have a lot and call back.